# SDR 9617143237

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-211
- Aircraft serial: 358
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLAPS WOULD NOT RETRACT.  RECEIVED 'F/CTL FLAPS LOCKED' MESSAGE WITH THE WING TIP BRAKE ON.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
